# SDR 2007UALA00609

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 45,516 hours, 15,779 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 13 INOPERATIVE.     [SUP 4-17-07]   TROUBLESHOT AND FOUND CONNECTOR D07274 LOOSE, RECONNECTED AND PERFORMED OPS CHECK GOOD.
